| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: " on (b)(6) 2025, cvc insertion was performed.During insertion, the swg was found to be kinked.Immediate cvc replacement and successful reinsertion performed.The patient was reported as fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "(b)(6) 2025, cvc insertion was performed.During insertion, the swg was found to be kinked, immediate cvc replacement and successful reinsertion performed.The patient was reproted as fine.".
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The complaint of a kinked guide wire was able to be confirmed by the photos.The images show a guidewire in a clinical setting with evidence of kinking, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.